# SDR SWAA2025081996290

- Difficulty date: July 29, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT RAISED TO ADD LABOR ROW FOR CRACK FOUND BS 663 VAPOR BARRIER ATTACH ANGLE AT APPROXIMATELY LBL 9 ..FAULT [TTG8Q0145E32]  REPAIRED IAW SRM 57-10-10-2R-5;[03] VERIFIED C/A 2. ALSO REFERENCE N/R TTG8Q0145E32.
